# SDR 07FDEA05012

- Difficulty date: December 7, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 48,792 hours, 7,263 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Duct
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 3 LEADING EDGE SLAT TELESCOPIC DUCT CUTOUT OUTBOARD CORNER FOUND CRACKED.   FOUND CRACKED. COMPLIED WITH FEDEX EA 1-5710-117087.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
